# SDR AALA202401236019

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,044 hours, 11,444 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: UNKNOWN
- Condition: Frozen
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INFLIGHT RIGHT CDU DISPLAYED "TIMEOUT-RESELECT" AND FROZE ON MENU PAGE WITHOUT "FMC" DISPLAYED.  RETURN TO FIELD RIGHT MAINTENANCE REPLACEMENT RIGHT CDU R&R IAW AMM 34-61-02 REF LP 7937380.
